# SDR ANCF20210723001

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 28,047 hours, 26,299 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4502310000
- Part serial: 09219
- Condition: Defective
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT, 22.JUL.2021 -> (WO 16438431) TAKEOFF WAS ABORTED AT 60KT DUE TO ECAM ANNUNCIATION HYD B PUMP LO PR AND HYD B SYS LO PR.  CORRECTIVE ACTION, 23.JUL.2021 -> IN ACCORDANCE WITH AMM 29-12-07-000-001-A AND AND AMM 29-12-17-400-001-A THE ELECTRIC PUMP PRESSURE SWITCH SYS HYD B WAS REPLACED. TEST SATISFACTORY.
